# SDR SWAA2021090707206

- Difficulty date: August 12, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192F HAS CHAFING DAMAGE TO FWD AND AFT INNER MATING SURFACES ; / [01] IDENTIFIED PANEL 192F IAW SRM 53-40-70-0I-1 FIGURE 2. TABLE 2. ITEM 15.  FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PARA 4.B.2.(A).  DAMAGE IS TO BE REPAIRED IAW SRM 51-70-05-2R-6 PER SRM 53-40-70-2R-1 PARA 4.B.(2). AND D.  REMOVED CHAFING DAMAGE FROM FWD AND AFT EDGE 2.5']X 15.75' WITH NO CONTAMINATION NOTED AND CLEANED IAW SRM 51-70-05-2R-6 PARA 4.A.-D.; [02] CORRECTION TO CORRECTIVE ACTION 1  REMOVED CHAFING DAMAGE FROM FWD AND AFT EDGE 2.5IN X 15.75IN WITH NO CONTAMINATION NOTED AND CLEANED IAW SRM 51-70-05-2R-6 PARA 4.A.-D.; [03] VALIDATED APPLICABILITY OF REPAIR TO PANEL 192F INNER SURFACES TO BE COMPLETED IAW SRM 51-70-05-2R-6.; [04] VERIFIED CORRECTIVE ACTIONS 1-3 PER SRM 53-40-70-0I-1; SRM 53-40-70-1A-1; AND SRM 51-70-05-2R-6. VALIDATED REPAIR PER SRM 51-70-05-2R-6; [05] FABRICATED REPAIR PLIES USING BMS 8-79CL3ST120 LOT # 1464911-2 AND INSTALLED USING BMS 5-129TY2GR05 LOT # 1461506-1; VACUUM BAGGED; 5X5 CHECKED OK USING GAUGE ID: ATS2438 S/N: UNKNOWN IAW SRM 51-70-05-2R-6 PARA 4.E.-F.S IAW SRM 51-70-05-2R-6 PARA 4.G
